followers 6 popularity
11
following 0
Groups
healthcarereview is not in any groups
Health Care Review | healthcarereview

somanabolic muscle maximizer scam - PROBLEMS CAUSED BY HEROIN

Dec 16th 2013 at 9:02 PM

Breathing, blood pressure and heart rate are increased as the dose increases, making the user feel warm, heavy and sleepy.
High doses can cause nausea, vomiting and intense prorates (itching).


WHAT ARE THE PROBLEMS CAUSED BY HEROIN?
The injecting heroin users are at greater risk of contracting HIV, Hepatitis B and Hepatitis C by sharing needles or syringes to share somanabolic muscle kyle leon product


Furthermore, the chronic use of heroin can cause collapse of the blood vessels, bacterial infection of the heart valves, abscesses, liver and kidneys, pneumonia and tuberculoses.
The heroin addict may also have social and family problems. He becomes listless, dejected, losing interest in their work and family life.


The need for increasing doses of the drug can cause the individual to have financial problems resulting in more social problems.
Furthermore, it is known that it is dangerous to drive after using heroin because it causes drowsiness, reduced coordination, the reactions are more delayed and vision may be affected.


WHAT ARE THE LONG TERM EFFECTS CAUSED BY HEROIN?
The heroin addict begins to occupy more and more time and energy in getting the drug, which becomes the most important thing in his life.
Furthermore, a person can start to use heroin rapidly develop tolerance and needs of increasingly greater amount of the drug to achieve the same effect http://health.revieweds.com/


One of the major damage caused by heroin is physical and psychological dependence. Physical dependence occurs when the body adapts to the presence of drugs and psychological dependence is characterized by compulsion ("have to use") by the drug.

0 comments
Please to comment

sign in

Username
Password
Remember Me


New to IM faceplate? join free!

Lost Password? click here